Pacific Journal of Mathematics

Some remarks on the coefficients used in the theory of homology manifolds.

Frank Raymond

Article information

Source
Pacific J. Math., Volume 15, Number 4 (1965), 1365-1376.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102995289

Mathematical Reviews number (MathSciNet)
MR0189021

Zentralblatt MATH identifier
0135.41202

Subjects
Primary: 55.30
Secondary: 55.66

Citation

Raymond, Frank. Some remarks on the coefficients used in the theory of homology manifolds. Pacific J. Math. 15 (1965), no. 4, 1365--1376. https://projecteuclid.org/euclid.pjm/1102995289


Export citation

References

  • [1] A. Borel et al., Seminar in transformationgroups, annals study 46, Princeton,, 1960.
  • [2] A. Borel and J. C. Moore, Homology theory for locally compact spaces, Mich. Math. Jour. 7 (1960), 137-160.
  • [3] S. Eilenberg and N. Steenrod, Foundations of Algebraic Topology, Princeton Uni- versity Press, 1952.
  • [4] I. Fary, Dimension of the square of a space, Bull. Amer. Math. Soc. 67 (1961), 135-137.
  • [5] Kyung Whan Kwun and Frank Raymond, Generalized cells in generalized manifolds, Proc. Amer. Math. Soc. 11 (1960), 135-139.
  • [6] D. Montgomery and D. Mostow, Toriod transformation groups on euclidean spaces, 111. Journ. of Math. 2 (1958), 459-481.
  • [7] Frank Raymond, Poincare duality for homology manifolds, Doctoral dissertation, University of Michigan (1958), multicopy.
  • [8] Frank Raymond, A note on the local "C" groups of Griffiths, Mich. Math. J. 7 (1960), 1-5.
  • [9] Frank Raymond, Local cohomology groups with closed supports, Math. Zeit. 76 (1961), 31-41.
  • [10] R. L. Wilder, Topology of manifolds, Amer. Math. Soc. Coll. Publ. 32, 1949.